Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Sarah Schott    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Schott, S; Slate Young, E; Bookman, J; Peterson, B, Evaluating a Large-Scale Multi-Institution Project: Challenges Faced and Lessons Learned, The Journal of Mathematics and Science: Collaborative Explorations (Jmsce), vol. 16 no. 1 (2020) [doi]  [abs]
  2. Huber, M; Schott, S, Random construction of interpolating sets for high-dimensional integration, Journal of Applied Probability, vol. 51 no. 1 (January, 2014), pp. 92-105, Cambridge University Press (CUP) [doi]  [abs]
  3. Bookman, ; Bar-On, R; Cooke, B; Schott, S, (Re)discovering SoTL through a Fundamental Challenge: Helping Students Transition to College Calculus, Maa Notes: Guide to the Scholarship of Teaching and Learning in Mathematics (Fall, 2012)
  4. Schott, SJ, Girls in Math, Encompass Magazine (April, 2011), pp. 14-15 [encompass_sp11]
  5. Huber, M; Schott, S, Using TPA for Bayesian Inference, Bayesian Statistics 9, vol. 9780199694587 (2010), pp. 257-282, Oxford Press [repository], [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320